# SDR SIMA20160615002

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 15,253 hours, 10,328 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2447
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

1B FILTER SPOILER AND 1B SPOILERONS POSTED ON DESCENT AS SPOILER LEVER WAS SELECTED AOM VOL 1, EMERGENCY AMBER NORMAL PROCEDURES COMPLIED WITH, EMERGENCY WAS DECLARED.  INTERROGATED MDC, FOUND MDC MESSAGE, SPOILERS LT INBD MFS PCU MPE33 FAILED, PCU JAM EQUATION ID: B1-007905.  PERFORM SPOST1 RESET.  PERFORMED OPS CHECK IAW ETN-CR-27-093.  OPS CHECK GOOD.  R & R LT INBD MFS PCU MFSPCU IN 10 DAYS.  R & R SPOILER PCU IAW AMM 27-62-01.  OPS CHECK GOOD.  LEAK CHECK GOOD.  TDMI RESTORED.
